Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes soreness of labia minora with vaginal yeast infection?

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6185 Questions

default
Posted on Mon, 11 Aug 2014 in Women's Health
Question: I started having s/s of a yeast infection ( minus the discharge) over the weekend so I started using the OTC Monistat treatment and the s/s are mostly gone. However yesterday evening I started to have a lot or soreness just below my clitoris on my labia minora, it only hurts if it is accidentally touched. I checked it out in the mirror it does look red and there appears to be a very very small vertical tear ,similar to a paper cut. If it's not touched by anything it's fine but if it's touched it's very sore ( I guess from the cut being there)I'm wondering if this could be related to the yeast infection.
As far as history goes I have been with the same parter for 7 years, had a gym appointment 3 months ago due to missed periods and was tested for stis which were all negative.

Thank you !
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
Monitor again!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about these symptoms that you have reported. As this seems to be a very localised pain that could be easily related to the possible yeast infection that you treated, I will suggest that you monitor this a little longer. Also, try some pain medications like Ibuprofen and Tylenol as recommended by your pharmacist. This would relieve the pains while healing takes it normal course. This should not last longer than a week.

In the meantime, sitz baths which consist in adding an antispetic (Betadine) into a bowl of lukewarm water and sitting in it for about 15minutes 3times a day would prove very helpful. Should theses symptoms fail to regress within a week or get worse, let me know and together we would make the decision on what the way forward would be.


I hope you find this helpful. I wish you well. Thank you so much for using our services and do feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah 41 hours later
Thank you for your reaponse!

The original cut i mentioned had web
doctor
Answered by Dr. Chobufo Ditah 17 hours later
Brief Answer:
What do you mean by a web?

Detailed Answer:
Hi and thanks for this follow up information and your kind words.

Please, what do you mean by the cut had a web?

Hope to hear from you so that I can address any concerns.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah 14 hours later
My phone submitted it before i waa finished typing. Everything is cleared up!
Thank u for help!
doctor
Answered by Dr. Chobufo Ditah 4 hours later
Brief Answer:
Great news!

Detailed Answer:
I am so happy to hear it has cleared up.

I wish you well and do not hesitate to contact me in future for more help and information.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Ibuprofen

doctor1 MD

i have routine blood work done yearly and last month my GFR came back 59, HCT 31, nml w/ cr 1.0. i have markers for sjogrens, not clinical diagnosis, chol 203, hdl 54, ldl 110 triglycerides 88 and BP is 110/70 s ballpark average, microprotein 44 in urine from 4 last sept. i have no other healthproblems. repeat GFR 58, HCT 37 bun/cr same, chol level same but CO2 20, and microprotein is down to 8 in urine (cut protein down to minimum..i was big protein eater). i am worried about GFR. only thing i can think of that could have caused this is taking ibuprofen/benadryl during a 3 week period when i broke my rib prior to having labs drawn..and i took the ibuprofen regularly. i drink lots of water always. also since feb, i have increased exercise phenomenally. is it possible to turn this GFR around? and how quick does kidney failure take? am i on a downward spiral? i have next appt w/ Primary doc in 1 month, am repeating labs til then. what can i do that i am not doing to retard/repair circumstances? is it permanent damage?..

doctor1 MD

Hello: I have quite a concern and I will be going to the general doctor tomorrow for the physical examination. First a little about me, I am a 28 year old male. I am currently a 2nd year medical student in guadalajara but live in the United States. For about the past three weeks I ve noticed my stool has become progressively softer (for every single stool). Initially the smell and color was normal. For the past two days however the stool has become yellowish. What brings me concern was that my last stool passed was very soft, a darker yellow color, smelly, and much of the food I had eaten the night before was not digested. I have checked my blood pressure and it is normal. Heart rate is 70. No fever, or general feeling of malaise. No pain at all. No significant weight loss or fatigue. I ve had fellow students check for fluid wave and there is some movement on the other side but it s not a very fluid movement (is the opposite side not supposed to move AT ALL? Or can it move a little but should not be liquid movement?). Currently I am taking a larger does of Ibuprofen prescribed by a doctor here because about three weeks ago a painless non-inflamed lump was felt underneath the skin slightly anterior to the angle of the mandible. I have been taking the Ibuprofen for about 5 days and the lump has not gone away. In the past (5 years ago) I have had an H. Pylori infection with a subsequent ulcer in the duodenum. Only medication was used to treat the infection/ulcer. No followup was done afterwards. Beginning around the same time as the ulcer I have had recurrent bouts of hemorrhoids. Blood could be seen on wiping. Currently this is happening as well. About 8 years ago I suffered from a pneumonia but do not remember if it was viral or bacterial. I ve also had a pretty long history of right sided feeling in my abdomen. I would say the feeling is located directly on the line that would separate the upper and lower quadrant, slightly above the umbilicus. The feeling was never painful. I know the doctor I visit tomorrow will get to do the necessary physical tests to see if there is any significant pathology but I need to hear what other things it could be. The doctors here usually shoo us away because they think we are too young to get anything serious or they assume that just because we read a chapter in pathology we automatically think we suffer every disease in the textbook. Anyway, I know living in Mexico currently will expose me to certain bugs. However the course of those from what I know would not cause a 3 week history of progressively looser stools and the yellowness/malabsorption for the past two days. Any suggestions/comments of what it may be is more than welcome.

doctor1 MD

I have a massive headache after getting my tattoo. I have gotten many tattoos in the past, but this the first time I ve had this problem. It s a sharp pain on the right side of my head. No dizziness but I m extremely nauseous. I ve taken 800mg of ibuprofen but have not received any pain relief after 2 hours. Is it ok to take a Vicodin?

doctor1 MD

I m using a Lidoderm patch for (light) shoulder pain. I had a rotator cuff tear surgery in Oct. 2013. At times I get pain in the shoulder (while exercising and/or playing tennis). Is Lidoderm the same as ibuprofen except it is in a patch form? Thanks for replying.

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved to right hand. Even my right knee, ankle and thighs have started to pain. I have applied pain...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound. went to orthopedician they suggested couple of tests related to auto immune arthiritis, results are...

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I m standing it is more elevated than my right, and...